# SDR P2EA99268

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Rt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT WING NR 6 SLAT INTERNAL ANGLE CRACKED.  REPLACED ANGLE FROM SLAT STATION 385.36 TO 254.24 BY FABRICATION IAW SRM 51-10-01 PAGE 5 AND 51-30-02.  (M)
